首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON TYPE OF METRIC-SPACES
被引:61
|
作者
:
BOURGAIN, J
论文数:
0
引用数:
0
h-index:
0
BOURGAIN, J
MILMAN, V
论文数:
0
引用数:
0
h-index:
0
MILMAN, V
WOLFSON, H
论文数:
0
引用数:
0
h-index:
0
WOLFSON, H
机构
:
来源
:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1986年
/ 294卷
/ 01期
关键词
:
D O I
:
10.2307/2000132
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:295 / 317
页数:23
相关论文
共 50 条
[1]
RAMSEY-TYPE RESULTS FOR METRIC-SPACES
KOMJATH, P
论文数:
0
引用数:
0
h-index:
0
KOMJATH, P
JOURNAL OF COMBINATORIAL THEORY SERIES A,
1987,
45
(02)
: 323
-
328
[2]
ON FUZZY METRIC-SPACES
KALEVA, O
论文数:
0
引用数:
0
h-index:
0
KALEVA, O
SEIKKALA, S
论文数:
0
引用数:
0
h-index:
0
SEIKKALA, S
FUZZY SETS AND SYSTEMS,
1984,
12
(03)
: 215
-
229
[3]
ON COMPLEXITY OF METRIC-SPACES
HOHTI, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HELSINKI, DEPT MATH, SF-00100 HELSINKI 10, FINLAND
HOHTI, A
PELANT, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HELSINKI, DEPT MATH, SF-00100 HELSINKI 10, FINLAND
PELANT, J
FUNDAMENTA MATHEMATICAE,
1985,
125
(02)
: 133
-
142
[4]
MAPPINGS ON METRIC-SPACES
RAO, JM
论文数:
0
引用数:
0
h-index:
0
机构:
NAGARJUNA UNIV,DEPT MATH,NAGARJUNANAGAR 522510,ANDHRA PRADESH,INDIA
NAGARJUNA UNIV,DEPT MATH,NAGARJUNANAGAR 522510,ANDHRA PRADESH,INDIA
RAO, JM
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS,
1980,
11
(04):
: 502
-
506
[5]
METRIC-SPACES OF DIFFEOMORPHISMS
MILLIONSHCHIKOV, VM
论文数:
0
引用数:
0
h-index:
0
MILLIONSHCHIKOV, VM
MATHEMATICAL NOTES,
1985,
37
(3-4)
: 311
-
321
[6]
POINTLESS METRIC-SPACES
GERLA, G
论文数:
0
引用数:
0
h-index:
0
机构:
NAPLES UNIV,DIPARTIMENTO MATEMAT & APPLICAZIONI,I-80134 NAPLES,ITALY
NAPLES UNIV,DIPARTIMENTO MATEMAT & APPLICAZIONI,I-80134 NAPLES,ITALY
GERLA, G
JOURNAL OF SYMBOLIC LOGIC,
1990,
55
(01)
: 207
-
219
[7]
RETRACTS IN METRIC-SPACES
PASICKI, L
论文数:
0
引用数:
0
h-index:
0
PASICKI, L
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1980,
78
(04)
: 595
-
600
[8]
NETWORKLIKE METRIC-SPACES
HOOKER, JN
论文数:
0
引用数:
0
h-index:
0
HOOKER, JN
DISCRETE MATHEMATICS,
1988,
68
(01)
: 31
-
43
[9]
ON A THEOREM IN METRIC-SPACES
VARADARAJAN, VS
论文数:
0
引用数:
0
h-index:
0
VARADARAJAN, VS
RAO, RR
论文数:
0
引用数:
0
h-index:
0
RAO, RR
ANNALS OF MATHEMATICAL STATISTICS,
1958,
29
(02):
: 612
-
613
[10]
ISOTROPIC METRIC-SPACES
NIKOLAEV, IG
论文数:
0
引用数:
0
h-index:
0
NIKOLAEV, IG
DOKLADY AKADEMII NAUK SSSR,
1989,
305
(06):
: 1314
-
1317
←
1
2
3
4
5
→